# SDR A6WA202210298367

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3152721
- Part serial: NSA
- Condition: Corroded
- Location: Bs 319-333 S21l
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INTERCOSTAL AT STRR21 FS 319.00 THRU FS 333.0 IS CORRODED ***AIRCRAFT REMOVED FROM SERVICE*** REMOVED AND REPLACED INTERCOSTAL
